Change search
ReferencesLink to record
Permanent link

Direct link
On James and Jordan-von Neumann constants of Lorentz sequence spaces
Kyushu Institute of Technology.
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2001 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 258, no 2, 457-465 p.Article in journal (Refereed) Published
Abstract [en]

The nonsquare or James constant $J(X)$ and the Jordan-von Neumann constant $C_{NJ}(X)$ are computed for two-dimensional Lorentz sequence spaces $d^{(2)}(w,q)$ in the case where $2\leq q<\infty$. The Jordan-von Neumann constant is also calculated in the case where $1\leq q<2$.

Place, publisher, year, edition, pages
2001. Vol. 258, no 2, 457-465 p.
Research subject
URN: urn:nbn:se:ltu:diva-11271DOI: doi:10.1006/jmaa.2000.7367Local ID: a342eaf0-a575-11db-9811-000ea68e967bOAI: diva2:984220
Validerad; 2001; 20070112 (kani)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(83 kB)2 downloads
File information
File name FULLTEXT01.pdfFile size 83 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Journal of Mathematical Analysis and Applications

Search outside of DiVA

GoogleGoogle Scholar
Total: 2 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link